# SDR MWEA011097

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,606 hours, 62,011 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 80098717
- Part serial: 1148
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WINDSHEAR AND STALL INDICATION FAILURE ANNUNCIATOR LIGHTS CAME ON WHEN AIRCRAFT WAS IN FLIGHT MODE. BOTH LIGHTS EXTINGUISHED AT GROUND SHIFT MODE. REMOVED AND REPLACE RIGHT, AND LATER LEFT, ANGLE OF ATTACK TRANSDUCERS.
